Was on zoloft prior to pregnancy and after my Dr suggested Pristiq instead of Zoloft. I feel ok on Pristiq but 7 months later have not lost hardly any pregnancy weight. Its crippling my self esteem. This was my 3rd baby. Never had this problem with Zoloft. Is this normal? Keep reading how a side effect is loss of appetite. I don't have loss of appetite, but I'm not overeating either.I joined a gym and exercise full on every day. I am now running a minimum of 5km daily as well as other exercise, but still no change. Apart from the general weight all over I have a full on bloated looking belly.
It could be weight from being pregnant. As for Zoloft, I did not gain weight on it until a couple of years after starting it. I have gained about 40 lbs. I know it is the Zoloft but the medication does releive my depression. What does your doc say? Keep on eating right and exersizing . I bet the weight will slowly start to go down. Sometimes you can gain weight with any pregnancy and it is unexplanable. I wish you and your baby good health !
I have no experience with Pristiq, but I have that problem with Zoloft. I gained 30 lbs on Zoloft before getting pregnant, and then a TON of extra weight while pregnant. I always had to diet before the Zoloft, but could maintain my weight successfully. Now I am 8 weeks post-partum and have taken myself off the Zoloft. I have read that many people have had trouble losing or maintaining their weight on all SSRI's. I am never taking one again. Plus, it didn't help my depression at all. Have you ever tried Wellbutrin? It works well for me, without weight gain. Good luck losing, I am right there with you. Congrats on the baby!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. tapered me off of Pristiq. My last 50mg every other day of the Pristiq was 10 days ago. When?
Posted 24 Sep 2010 • 1 answer
Adipex-P - So today is going to be my first day taking adipex. Im 25 and had a baby 9 months ago and
Posted 22 Oct 2010 • 1 answer
Posted 22 Jul 2013 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 20 Nov 2015 • 2 answers